# SDR CHQA200800075

- Difficulty date: April 10, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N292SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145488
- Aircraft time: 16,988 hours, 15,476 cycles
- Engine: Allsn AE3007A
- Engine time: 17,246 hours, 15,331 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Electronic Unit
- Part number: 355022002
- Part serial: 4017
- Condition: Faulty
- Location: Mlg
- Part time: 17,096 hours, 14,945 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 7827, IAD TO CMH - AFTER TAKEOFF, CREW ATTEMPTED TO RAISE THE LANDING GEAR AND RECEIVED A "LG AIR/GND FAIL" MESSAGE AND THE GEAR WOULD NOT RETRACT.  THE FLIGHT RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT THE FAULT TO THE LGEU USING THE CMC.  THE LGEU WAS REPLACED AND THE TEST FLIGHT WAS SUCCESSFUL.
